HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item:
Title: Distribution of occupation times for constant elasticity of variance diffusion and the pricing of α-quantile options
Authors: Kwok, Yue Kuen
Leung, Kwai Sun
Keywords: Derivatives pricing
Derivatives securities
Methodology of pricing derivatives
Options pricing
Issue Date: Feb-2007
Citation: Quantitative finance 7 (1), p. 87-94
Abstract: The main results of this paper are the derivation of the distribution functions of occupation times under the constant elasticity of variance process. The distribution functions can then be used to price α-quantile options. We also derive the fixed-floating symmetry relation for α-quantile options when the underlying asset price process follows a geometric Brownian motion.
Rights: This is a preprint of an article whose final and definitive form has been published in the Quantitative Finance (c) 2007 [copyright Taylor & Francis]; Quantitative Finance is available online at: with the DOI: 10.1080/14697680600895021
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
LeungKS_04_dis.pdfpre-published version161KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.